i have recently been diagnosed with anemia. i feel unusually tired with rapid heartbeats. my hands are cold and tingly all the time, mixed with headaches and dizziness. i finished my period a week ago and i am spotting. is this spotting related to the anemia? is it normal? what can i do?
Hi there and welcome to the forum. yes, absolutely. Anemia can be related to spotting and irregular periods. A lack of oxygen to the body is the contributing factor to this.
What type of anemia do you have? Important to know so that you can take the right steps to alleviate this concern. Sometimes it is iron deficiency and one takes iron pills and sometimes it is a vitamin deficiency such as B12 and folate. Are you addressing the anemia with either of these options? Hope so so that you can feel better sweetie.
thank you so much this was definitely helpful. I am uncertain what type of anemia I have. currently I am not taking any medication. I suppose I will soon since I have an appointment with my doctor in the upcoming week. thank you :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.